MathSciNet Relay Station
MathSciNet bibliographic data
MR1017524 (90j:41003) 41A05 (41A63 42B99 94A12)
Butzer, Paul L.; Hinsen, Guido Two-dimensional nonuniform sampling expansions—an iterative approach. II. Reconstruction formulae and applications. Appl. Anal. 32 (1989), no. 1, 69–85.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement